HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Restless Leg Syndrome (http://www.healthboards.com/boards/restless-leg-syndrome/)
-   -   RLS after stopping Prozac? (http://www.healthboards.com/boards/restless-leg-syndrome/699072-rls-after-stopping-prozac.html)

jkt27 06-17-2009 06:55 PM

RLS after stopping Prozac?
 
Last summer I developed RLS after being on Prozac for a few months and then stopping. I restarted the Prozac a few weeks later and the RLS went away completely. I have now stopped it again and... guess what's back?

I have no other side effects or reasons to continue Prozac other than fixing the RLS again but I don't feel so great about doing that because it feels like the Prozac caused this (I also had twitching problems when I first started taking it so I know it was messing with my nerves somehow.)

Has anyone else had similar experiences with Prozac and RLS? Specifically with the RLS happening AFTER stopping Prozac and not during. Thanks!


Also, how STUPID is RLS? I feel like I'm crazy when I try to describe it ("It's like tingly but not, but really annoying and feels like I have to stretch or move or ack!!") and I feel like a wimp for having it and guilty for complaining about it but those who have experienced it know how frustratingly annoying it is! Sorry, it's 4am and I have been tossing and turning and woke my boyfriend up with frustrated tears because I'm just so angry that it came back! :mad:

Back to trying to sleep...


All times are GMT -7. The time now is 07:22 AM.